Advanced Search

Show simple item record

dc.contributor.authorİyidal, Ayşegül Yalçınkaya
dc.contributor.authorÇokbankir, Özge
dc.contributor.authorKılıç, Fatma Arzu
dc.date.accessioned2019-10-17T06:59:07Z
dc.date.available2019-10-17T06:59:07Z
dc.date.issued2016en_US
dc.identifier.issn13000330
dc.identifier.urihttp://10.5336/dermato.2015-46405
dc.identifier.urihttps://hdl.handle.net/20.500.12462/7406
dc.descriptionKılıç, Fatma Arzu (Balikesir Author)en_US
dc.description.abstractIn recent years, tumor necrosis factor-alpha (TNF-α) inhibitors are widely used biological agents in the treatment of especially inflammatory diseases. As the use of these agents are increasing, cutaneous side effects are also reported in a growing number. The most common cutaneous adverse reactions are injection site reactions, eczematous skin lesions, psoriasiform eruptions, granulomatous reactions, skin infections, vascular lesions and skin malignancies. In several case reports, cutaneous reactions induced by etanercept have also been reported. Lichenoid drug reactions, particularly seen after infliximab use, are rarely reported after the use of etanercept. Herein, we aimed to present a case of lichenoid drug eruption seen on the trunk of a twenty-six-years-old male patient after four months of the initiation of etanercept treatment for ankylosing spondylitisen_US
dc.description.abstractTümör nekrozis faktör-alfa (TNF-α) inhibitörleri son yıllarda özellikle inflamatuar hastalıkların tedavisinde yaygın olarak kullanılan biyolojik ajanlardır. Bu ajanların kullanımlarının artmasıyla izlenen kutanöz yan etkiler de giderek artan sayıda bildirilmektedir. En sık görülen kutanöz yan etkiler; enjeksiyon yeri reaksiyonları, ekzematöz deri lezyonları, psöriyaziform erüpsiyonlar, granülomatöz reaksiyonlar, deri enfeksiyonları, vasküler lezyonlar ve deri maligniteleridir. Etanersept ile oluşan kutanöz reaksiyonlar da çeşitli çalışmalarda bildirilmiştir. Özellikle infliksimab ile görülen likenoid ilaç reaksiyonları daha nadir olarak etanersept kullanımı sonrasında da izlenmektedir. Biz burada ankilozan spondilit nedeni ile etanersept tedavisi alan 26 yaşındaki erkek olguda tedaviye başlandıktan dört ay sonra gövdede görülen likenoid ilaç erüpsiyonunun sunulması amaçlanmıştır.en_US
dc.language.isoturen_US
dc.publisherOrtadogu Reklam Tanitim Yayincilik Turizm Egitim Insaat Sanayi ve Ticaret A.S.en_US
dc.relation.isversionof10.5336/dermato.2015-46405en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBiological Therapyen_US
dc.subjectLichenoid Eruptionsen_US
dc.subjectLikenoid Erüpsiyonlaren_US
dc.subjectBiyolojik Tedavien_US
dc.titleEtanercept treatment induced lichenoid eruption: Case reporten_US
dc.title.alternativeEtanersept tedavisi sırasında oluşan likenoid erupsiyonen_US
dc.typearticleen_US
dc.relation.journalTurkiye Klinikleri Dermatolojien_US
dc.contributor.departmentTıp Fakültesien_US
dc.contributor.authorID0000-0003-2983-065Xen_US
dc.identifier.volume26en_US
dc.identifier.issue1en_US
dc.identifier.startpage59en_US
dc.identifier.endpage62en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record